Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
New evolution PDEs with many isochronous solutions
Dipartimento di Fisica, Università di Roma “La Sapienza”, Rome.
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
2009 (engelsk)Inngår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 353, nr 2, s. 481-488Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Certain nonlinear evolution PDEs in 1 + 1 variables (time and space) are identified, featuring a positive parameter ω and evolving, for a large class of initial data, periodically with the fixed period T = 2 π / ω (or perhaps over(T, ̃) = p T with p a small integer). They are autonomous (i.e., they do not feature any explicit dependence on the time variable), but they generally (although not quite all of them) depend explicitly on the space variable hence are not translation-invariant. They are integrable, having been obtained by applying an appropriate change of dependent and independent variables to certain nonlinear evolution PDEs whose integrable character has been recently ascertained. Solutions of some of these PDEs are exhibited.

sted, utgiver, år, opplag, sider
2009. Vol. 353, nr 2, s. 481-488
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
URN: urn:nbn:se:ltu:diva-9065DOI: 10.1016/j.jmaa.2008.12.038ISI: 000265224900001Scopus ID: 2-s2.0-58549097435Lokal ID: 7a043f30-e7d2-11dd-b7bd-000ea68e967bOAI: oai:DiVA.org:ltu-9065DiVA, id: diva2:982003
Merknad
Validerad; 2009; 20090121 (ysko)Tilgjengelig fra: 2016-09-29 Laget: 2016-09-29 Sist oppdatert: 2018-07-10bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Euler, MariannaEuler, Norbert

Søk i DiVA

Av forfatter/redaktør
Euler, MariannaEuler, Norbert
Av organisasjonen
I samme tidsskrift
Journal of Mathematical Analysis and Applications

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 37 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf